Aa
Aa
A
A
A
Close
Avatar universal

Injection side effects

Hi all, I had an injection in summer 2013 and before that I was on the pill for about a week, and took some emergency contraception before all that.

On average I was on the pill for just  a week and half and had injection that last 3 months. Due to side effects I didn't return for second dose and I didn't take pills again.

Can anyone tell me the long term side effects because my body has not been the same again. I have pain in my legs for over a year rash, and itchy skin I'm so worried I need help.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thanks a lot. I went to see my doctor and it turned out I have vitamin D and Ion deficiency that's why all that is happening to me. I've got vitamin D prescription and it's getting better.
Helpful - 0
Avatar universal
All this happened almost 2 years ago so it's highly unlikely the pill, shot or emergency pills could be causing your problems.
I recommend you see your Dr for a check up to find out what's going on.
You're in the TTC forum so does that mean you're  TTC and having problems?
Helpful - 0

You are reading content posted in the Pregnancy: Trying to Conceive (TTC) Community

Top Trying to Conceive Answerers
5875562 tn?1410898886
miami, FL
4769306 tn?1568490209
NC
Learn About Top Answerers
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
Herpes sores blister, then burst, scab and heal.